# SDR QXEA2025100200314

- Difficulty date: October 1, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N663QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000961
- Aircraft time: 4,016 hours, 3,463 cycles
- Engine: Ge CF348E5
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Transducer
- Part number: 32157903
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2364. A-I ENG 1 FAIL CAUTION AT CRUISE.  NO ECS SELECTED ON TAKEOFF. RAN CHECKLIST. DID NOT RESOLVE. RETURNED TO FIELD AND ACCOMPLISHED UNEVENTFUL LANDING. REMOVED FROM SERVICE. VERIFIED FAULT ON EICAS. FAULT CODE 30210004011 ACTIVE. PERFORMED FIM TASK 30-21-00-810-804 UP TO STEP 7C.  PERFORMED EAI PRESSURE TRANDUCER OPS TEST AMM 30-21-02-710-801-A UP TO STEP 5A1.  FAULT IS REMOVED. ENGINE RUNS NEEDED TO CONTINUE TROUBLESHOOTING.  PER MAINTENANCE REQUEST, REMOVED AND REPLACED THE #1 ENGINE ANTI ICE PRESSURE TRANSDUCER IAW E175 AMM TASK 30-21-02-000-801-A/400-801-A.  OPERATIONAL TEST GOOD.  NO FURTHER DEFECTS NOTED.  PART REPLACED AS PRECAUTIONARY MEASURE. RETURNED TO SERVICE.
